# SDR SWAA2022022200713

- Difficulty date: August 1, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192K HAS A DELAMINATED DENT ON THE EXTERIOR SKIN / PANEL 192K WITH A DELAMINATED DENT ON THE EXTERIOR SKIN WAS REPAIRED IAW SRM 51-70-05-2R-2
